RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 2, Pages 299–302 (Mi dan44165)  

CYBERNETICS AND THE REGULATION THEORY

On the use of symmetrized sets for constructing an order mapping of matrices of transition functions of multiply connected systems

Yu. M. Gusev, V. N. Efanov, V. G. Krymskii

Ufa Aviation University named after Sergo Orgonikidze

Full text: PDF file (539 kB)

Bibliographic databases:
UDC: 62-50
Presented: Б. Н. Петров
Received: 10.04.1980

Citation: Yu. M. Gusev, V. N. Efanov, V. G. Krymskii, “On the use of symmetrized sets for constructing an order mapping of matrices of transition functions of multiply connected systems”, Dokl. Akad. Nauk SSSR, 256:2 (1981), 299–302

Citation in format AMSBIB
\Bibitem{GusEfaKry81}
\by Yu.~M.~Gusev, V.~N.~Efanov, V.~G.~Krymskii
\paper On the use of symmetrized sets for constructing an order mapping of matrices of transition functions of multiply connected systems
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 2
\pages 299--302
\mathnet{http://mi.mathnet.ru/dan44165}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0605924}
\zmath{https://zbmath.org/?q=an:0484.93030}


Linking options:
  • http://mi.mathnet.ru/eng/dan44165
  • http://mi.mathnet.ru/eng/dan/v256/i2/p299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020